CSpace
某些三角级数值的代数无关性
朱尧辰
2002
Source Publication数学学报
ISSN0583-1431
Volume045Issue:006Pages:1079
Abstract在本文中,笔者研究了复域上的代数系数三角级数及其导数在代数点上值的代数无关性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39568
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
朱尧辰. 某些三角级数值的代数无关性[J]. 数学学报,2002,045(006):1079.
APA 朱尧辰.(2002).某些三角级数值的代数无关性.数学学报,045(006),1079.
MLA 朱尧辰."某些三角级数值的代数无关性".数学学报 045.006(2002):1079.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱尧辰]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱尧辰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱尧辰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.